Advertisement

Boundary Value Problems in Boutet de Monvel’s Calculus on Manifolds with Edge

  • Sara KhalilEmail author
  • Bert-Wolfgang Schulze
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 276)

Abstract

The present exposition is a contribution to the third conference AMINSE. Our topic is related to research teams from the I. Vekua Institute of Applied Mathematics and Iv. Javakhishvili Tbilisi State University who are working in the tradition of I. Vekua. The authors are happy to give an overview of in memory of Professor David Gordeziani who contributed so much for building up mathematical institutions in Tbilisi to attractive centers of research in many areas, including singular analysis, with members Jaiani, Chinchaldze, Duduchava, Natroshvili and many others.

Keywords

Pseudodifferential operators Partial differential operators Boutet de Monvel’s calculus on manifolds with edge 

References

  1. 1.
    Agranovich, M.S., Vishik, M.I.: Elliptic problems with parameter and parabolic problems of general type. Uspekhi Mat. Nauk 19(3), 53–161 (1964)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Boutet de Monvel, L.: Boundary problems for pseudo-differential operators. Acta Math. 126, 11–51 (1971)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Egorov, J.V., Schulze, B.-W.: Pseudo-differential operators, singularities, applications. Oper. Theory Adv. Appl. 93 (1997). Birkhäuser Verlag, BaselGoogle Scholar
  4. 4.
    Eskin, G.I.: Boundary value problems for elliptic pseudodifferential equations. Trans. Nauka Moskva (1973). Math. Monogr. Amer. Math. Soc. 52, Providence, Rhode Island (1980)Google Scholar
  5. 5.
    Khalil, S., Schulze, B.-W.: Boundary problems on a manifold with edge. Asian-Eur. J. Math. (AEJM) 10 (2), 1750087 (2017). (43 pages).  https://doi.org/10.1142/S1793557117500875MathSciNetCrossRefGoogle Scholar
  6. 6.
    Khalil, S., Schulze, B.-W.: Calculus on a Manifold with Edge and Boundary (in preparation)Google Scholar
  7. 7.
    Kondratyev, V.A.: Boundary value problems for elliptic equations in domains with conical points. Trudy Mosk. Mat. Obshch. 16, 209–292 (1967)MathSciNetGoogle Scholar
  8. 8.
    Krainer, T.: Parabolic pseudo-differential operators and long-time asymptotics of solutions. Ph.D. thesis, University of Potsdam (2000)Google Scholar
  9. 9.
    Liu, X., Schulze, B.-W.: Boundary value problems in edge representation. Math. Nachr. 280, 5–6 (2007)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Rempel, S., Schulze, B.-W.: Index Theory of Elliptic Boundary Problems. Akademie-Verlag, Berlin (1982). North Oxford Acad. Publ. Comp., Oxford (1985). (Transl. to Russian: Mir, Moscow (1986))Google Scholar
  11. 11.
    Schrohe, E., Schulze, B.-W.: Boundary value problems in Boutet de Monvel’s calculus for manifolds with conical singularities I. Advances in Partial Differential Equations “Pseudo-Differential Calculus and Mathematical Physics”, pp. 97–209. Akademie Verlag, Berlin (1994)Google Scholar
  12. 12.
    Schrohe, E., Schulze, B.-W.: Boundary value problems in Boutet de Monvel’s calculus for manifolds with conical singularities II. Advances in Partial Differential Equations “Boundary Value Problems. Schrödinger Operators, Deformation Quantization”, pp. 70–205. Akademie Verlag, Berlin (1995)Google Scholar
  13. 13.
    Schulze, B.-W.: Boundary Value Problems and Singular Pseudo-differential Operators. Wiley, Chichester (1998)zbMATHGoogle Scholar
  14. 14.
    Schulze, B.-W., Seiler, J.: Elliptic complexes on manifolds with boundary. J. Geom. Anal. (2018, to appear)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Institute for Mathematik, Universität PotsdamPotsdamGermany

Personalised recommendations